# SDR R61A201202260135

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT SEAT TRACK EXTENSION IN AFT GALLEY AREA HAS COROSION.  MX REMOVED AND REPLACED UPPER SHEET AND SEAT TRACK EXTENSION BEAM LT IAW EMB 190 SRM 51-40-02, 51-41-01.  PN 170-86101-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
